ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142730490 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint/event involved a plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in where the customer reported a leak during patient use.The customer stated that shortly after initiating the infusion, the nurse returned to find the 150ml burette inexplicably filled with an unspecified fluid/medication.It was observed that fluid was leaking from the lower edge of the blue clave on the secondary port.When the customer attempted to inspect the device, the blue clave detached.There was no unprotected drug exposure to either patient or healthcare professional(s).There was patient involvement, but harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
The device is reported to be available ¿ it states that the sample picture is not available so i would update the h11 to state: the device is reported to be available for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.